| Model Number |
100043-04 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Wound Dehiscence (1154)
| Date of Event |
07/19/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the information provided, no conclusions can be made.As reported, patient experienced post-op complications of wound dehiscence.Medical affairs has assessed the patient¿s postoperative course as being serious and related to the study device.Review of the device history records confirmed the device was manufactured to specification.Wound dehiscence is a known inherent risk of the surgery/use of the device and listed as a possible complication in the adverse reaction section of the instructions for use (ifu).An additional emdr was submitted to report additional ae of ptosis.
Event or Problem Description
Per clinical trial cp-1060: on (b)(6) 2018, patient underwent bilateral augmentation mastopexy using a vertical incision.Two pieces of galaform (galaflex 3dr) were used.There were no concomitant procedures documented.On (b)(6) 2018, wound dehiscence of right breast incision was reported.Patient was treated with medication (polysporin and silver nitrate).Resolved with sequelae on unknown date.Review by medical affairs identifies as likely related to the device and serious.